MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR; PUMP, INFUSION

B. BRAUN MELSUNGEN AG PERFUSOR; PUMP, INFUSION
Model Number 8713080U
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: a patient's medication (morphine) dosing on pca pump should have been steady but nurse noticed it was changed without authorization.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Although the actual pump involved in the reported incident was not returned, the device history logs were provided for evaluation.Based on the information available in the history logs, the pump functioned as programmed.The dose rate of the pump was changed seven (7) times between when the initial rate was set at 11:37pm on (b)(6) 2021 and when the pump was stopped at 3:49pm on (b)(6) 2021.Each time the rate was changed the data lock was turned off, then once the rate was changed the data lock was reset.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional information becomes available, a follow up report will be submitted.

Brand Name
PERFUSOR
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key11515414
Report Number9610825-2021-00093
Device Sequence Number11774026
Product Code FRN
UDI-Device Identifier04046963915308
UDI-Public(01)04046963915308
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713080U
Device Catalogue Number8713080U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1